# SDR DALA2025081606133

- Difficulty date: August 9, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 79,047 hours, 37,293 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD BIN LIFE RAFT OPEN.  REPLACED LIFE RAFT AT 32ABC AND INDUCTED INTO AEROCHECK PER A320 AMM 25-66.
